# SDR DL72S953590

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Rail
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER ELONGATED ON LOWER SURFACE T/E SEAL RETAINER ATTACH ANGLE, LOWER AFT SPAR ANGLE.  REPAIR DOUBLER CRACKED, APPROX 2 INCH CRACK IN AFT SPAR RAIL, 56 INCHES FROM I/B END OF FLAP.  ALL THREE AREAS WERE REPAIRED BY REPLACING SPLICING IN NEW SPAR RAIL AS PER REF MM 57-52-0 FIG 802, FOR NR 3 MIDFLAP ASSEMBLY.  FOUND DURING SHOP VISIT.
